Combines the pain-relieving power of ibuprofen with the decongestant action of phenylephrine to help relieve pain and/or inflammation fast and clear your nose and ease your sore throat.
Fast relief from symptoms of cold and flu including headache, sore throat, runny or blocked nose, sinus pain, fever, and body aches and pains.
What else should I know?
Pharmacy Only Medicine
Contains 200mg of ibuprofen and 5mg of Phenylephrine Hydrochloride
Contains no gluten, wheat, lactose or sucrose
Adults and Children 12 Years and Over: 1 or 2 tablets every 4 hours as required (Maximum of 6 Tablets per day)
Do not give Nurofen Cold & Flu PE tablets to children under 12 years.
Do not take if you take:
- High Blood Pressure medications or Antidepressants
- Do not take with other products containing paracetamol, phenylephrine hydrochloride or chlorpheniramine maleate unless advised to do so by a doctor or pharmacist.
-Talk to your doctor before taking this product if you are pregnant or breastfeeding, have high blood pressure or heart problems or are taking any anti-depressant medication.
NOTE: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Learn more about
blog & more!
Thompson's One-A-Day Cranberry 60000mg 30 Capsules
NZ $19.90NZ $15.36
Thompson's One-A-Day Hawthorn 2000mg 30 Capsules
NZ $24.90NZ $19.27
Thompson's One-A-Day Vitex 1500mg 60 Capsules
NZ $29.90NZ $23.15
Click here to read